# SDR SWAA2022020156713

- Difficulty date: September 16, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 34,197 hours, 19,859 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW TRANSITION ANGLE AT STA. 767-787 R/H SIDE; SUPPORT ANGLE HAS CORROSION BEYOND LIMITS AT NUTPLATES. / REMOVED AND REPLACED SUPPORT ANGLE IN BETWEEN STA. 767-787 PER SRM 51-40-02.
